Alert archive / Ohio / River Flood Warnings in 2014

River Flood Warning 52, NWS Cleveland, OH

May 15, 2014Lorain County, Ohio

NWS Cleveland, OH issued this river flood warning at May 15, 2014, 9:07 AM EDT for Lorain County, Ohio. It took effect at May 15, 2014, 9:40 AM EDT. It was in force for 29 hr.

The area

The outline as issued.

The facts

Issued
May 15, 2014, 9:07 AM EDT (13:07 UTC)
In effect from
May 15, 2014, 9:40 AM EDT
Expired
May 16, 2014, 3:07 PM EDT
In force
29 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
Minor

County Lorain County, OH

The radar

The Cleveland radar (KCLE), 24 km from the middle of the area, began a volume at 13:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Black River at Elyria (ELRO1). The gauge peaked at 10.82 ft at May 15, 2014, 9:00 PM EDT.

actionminormoderate5101505/1505/1605/17
Action stage
7 ft
Minor stage
9.5 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04200500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

112 
WGUS41 KCLE 151307
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
907 AM EDT THU MAY 15 2014

...THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-152107-
/O.NEW.KCLE.FL.W.0052.140515T1340Z-140516T1907Z/
/ELRO1.1.ER.140515T1340Z.140515T2000Z.140516T1307Z.NO/
907 AM EDT THU MAY 15 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACK RIVER AT ELYRIA
* FROM THIS MORNING UNTIL FRIDAY AFTERNOON
* AT  8:00 AM THURSDAY THE STAGE WAS...8.4 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 9.5 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND RISE TO
  NEAR 11.8 FEET BY LATE THIS AFTERNOON. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY FRIDAY MORNING.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$
5 follow-up statements
350 
WGUS81 KCLE 151910
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
310 PM EDT THU MAY 15 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA
  SCIOTO RIVER NEAR PROSPECT
  SCIOTO RIVER NEAR LARUE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-160310-
/O.EXT.KCLE.FL.W.0052.000000T0000Z-140516T2120Z/
/ELRO1.1.ER.140515T1418Z.140516T0000Z.140516T1520Z.NO/
310 PM EDT THU MAY 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT  2:00 PM THURSDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 11.1 FEET BY THIS EVENING. 
  THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MORNING.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC101-160310-
/O.CON.KCLE.FL.W.0053.140516T1200Z-140516T1800Z/
/LARO1.1.ER.140516T1200Z.140516T1200Z.140516T1200Z.NO/
310 PM EDT THU MAY 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR LARUE.
* FROM FRIDAY MORNING TO FRIDAY AFTERNOON.
* AT  3:00 PM THURSDAY THE STAGE WAS 9.5 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE FRIDAY
  MORNING.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC101-160310-
/O.EXT.KCLE.FL.W.0054.140515T2108Z-000000T0000Z/
/PRGO1.1.ER.140515T2108Z.140516T0000Z.000000T0000Z.NO/
310 PM EDT THU MAY 15 2014

THE FLOOD WARNING CONTINUES FOR
  THE SCIOTO RIVER NEAR PROSPECT.
* UNTIL FURTHER NOTICE.
* AT  2:00 PM THURSDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 9.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND RISE 
  TO NEAR 9.2 FEET BY SATURDAY EVENING.
* AT 9.0 FEET...WATER INUNDATES LOW PORTIONS OF HIGHWAY 203 NORTH OF 
  PROSPECT.

&&

LAT...LON 4052 8324 4055 8318 4044 8317 4044 8324


$$
875 
WGUS81 KCLE 160255
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1055 PM EDT THU MAY 15 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA
  GRAND RIVER AT PAINESVILLE
  SCIOTO RIVER NEAR LARUE
  KILLBUCK CREEK NEAR KILLBUCK
  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-161055-
/O.EXT.KCLE.FL.W.0052.000000T0000Z-140517T0600Z/
/ELRO1.1.ER.140515T1418Z.140516T0100Z.140517T0000Z.NO/
1055 PM EDT THU MAY 15 2014

THE FLOOD WARNING CONTINUES FOR THE BLACK RIVER AT ELYRIA.
* AT 10:00 PM THURSDAY THE STAGE WAS 10.8 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY FRIDAY 
  EVENING.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC085-161055-
/O.EXT.KCLE.FL.W.0056.000000T0000Z-140517T0400Z/
/PNVO1.1.ER.140516T1000Z.140516T1200Z.140516T2200Z.NO/
1055 PM EDT THU MAY 15 2014

THE FLOOD WARNING CONTINUES FOR THE GRAND RIVER AT PAINESVILLE.
* AT 9:30 PM THURSDAY THE STAGE WAS 7.2 FEET. 
* FLOOD STAGE IS 8.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY FRIDAY 
  MORNING AND RISE TO NEAR 8.2 FEET BY FRIDAY MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY FRIDAY EVENING.
* AT 8.5 FEET...LOW LAND FLOODING ADJACENT TO THE RIVER IN THE 
  METROPARK LIKELY. VROOMAN ROAD INUNDATED. 
* AT 8.0 FEET...WATER LEVELS WILL OVERRUN THE BANKS ALONG THE 
  METROPARK SOUTH OF PAINESVILLE. VROOMAN ROAD WILL BE THREATENED. 

&&

LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
      4173 8100 4169 8123             

$$

OHC101-161055-
/O.EXT.KCLE.FL.W.0053.140516T1800Z-140517T0000Z/
/LARO1.1.ER.140516T1800Z.140516T1800Z.140516T1800Z.NO/
1055 PM EDT THU MAY 15 2014

THE FLOOD WARNING CONTINUES FOR THE SCIOTO RIVER NEAR LARUE.
* AT 10:00 PM THURSDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE FRIDAY
  AFTERNOON.
* AT 11.0 FEET...FLOODING OCCURS IN AGRICULTURAL AREAS NEAR THE 
  RIVER.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC075-169-161055-
/O.CON.KCLE.FL.W.0057.140516T0600Z-000000T0000Z/
/KILO1.1.ER.140516T0600Z.140516T1800Z.000000T0000Z.NO/
1055 PM EDT THU MAY 15 2014

THE FLOOD WARNING CONTINUES FOR THE KILLBUCK CREEK NEAR KILLBUCK.
* AT 10:00 PM THURSDAY THE STAGE WAS 14.5 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE CREEK WILL RISE ABOVE FLOOD STAGE LATE TONIGHT 
  AND RISE NEAR 15.4 FEET BY FRIDAY AFTERNOON.
* AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE
  OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621...
  STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES 
  COUNTY FAIRGROUNDS INUNDATED. 
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
  

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-161055-
/O.CON.KCLE.FL.W.0055.000000T0000Z-140516T1810Z/
/PHAO1.1.ER.140515T2106Z.140516T0200Z.140516T1210Z.UU/
1055 PM EDT THU MAY 15 2014

THE FLOOD WARNING CONTINUES FOR THE EAGLE CREEK AT PHALANX STATION.
* AT 10:00 PM THURSDAY THE STAGE WAS 10.1 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY 
  MORNING.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
585 
WGUS81 KCLE 161023
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
623 AM EDT FRI MAY 16 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  SCIOTO RIVER NEAR LARUE

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA
  KILLBUCK CREEK NEAR KILLBUCK
  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-161823-
/O.CON.KCLE.FL.W.0052.000000T0000Z-140517T0600Z/
/ELRO1.1.ER.140515T1418Z.140516T0100Z.140517T0000Z.NO/
623 AM EDT FRI MAY 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT  5:00 AM FRIDAY THE STAGE WAS 10.5 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* AT 11.0 FEET...FLOODING BEGINS IN LOW LYING AREAS NEAR THE RIVER IN
  ELYRIA.  FORD ROAD MAY BE CLOSED FOR HIGH WATER.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC101-161053-
/O.CAN.KCLE.FL.W.0053.000000T0000Z-140517T0000Z/
/LARO1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
623 AM EDT FRI MAY 16 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE SCIOTO RIVER NEAR LARUE.
* AT  6:00 AM FRIDAY THE STAGE WAS 10.6 FEET. 
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS NEAR CREST AND WILL SLOWLY FALL TODAY.

&&

LAT...LON 4061 8342 4055 8318 4052 8324 4055 8342


$$

OHC075-169-161823-
/O.CON.KCLE.FL.W.0057.000000T0000Z-000000T0000Z/
/KILO1.1.ER.140516T1032Z.140516T1800Z.000000T0000Z.NO/
623 AM EDT FRI MAY 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT  6:00 AM FRIDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE THIS MORNING AND RISE TO NEAR 
  15.4 FEET THIS AFTERNOON.
* AT 16.0 FEET...LOW LYING AREAS WEST OF WATER STREET IN THE VILLAGE
  OF KILLBUCK ARE FLOODED. FLOODED ROADS INCLUDE COUNTY ROAD 621...
  STATE ROUTE 60 NORTH...AS WELL AS LOCAL LOW LYING ROADS. HOLMES 
  COUNTY FAIRGROUNDS INUNDATED. 
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.
  

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-161810-
/O.CON.KCLE.FL.W.0055.000000T0000Z-140516T1810Z/
/PHAO1.1.ER.140515T2106Z.140516T0200Z.140516T1210Z.UU/
623 AM EDT FRI MAY 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT  6:00 AM FRIDAY THE STAGE WAS 9.8 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS 
  MORNING.
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
106 
WGUS81 KCLE 161526
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
1126 AM EDT FRI MAY 16 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA
  KILLBUCK CREEK NEAR KILLBUCK
  EAGLE CREEK AT PHALANX STATION

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-162326-
/O.EXT.KCLE.FL.W.0052.000000T0000Z-140517T0224Z/
/ELRO1.1.ER.140515T1418Z.140516T0100Z.140516T2024Z.NO/
1126 AM EDT FRI MAY 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE BLACK RIVER AT ELYRIA.
* AT 10:00 AM FRIDAY THE STAGE WAS 10.1 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY LATE THIS 
  AFTERNOON.
* AT 9.5 FEET...FLOODING BEGINS SOUTH OF ELYRIA IN CARLISLE TOWNSHIP.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

OHC075-169-162326-
/O.EXT.KCLE.FL.W.0057.000000T0000Z-140518T0000Z/
/KILO1.1.ER.140516T1620Z.140517T0000Z.140517T1800Z.NO/
1126 AM EDT FRI MAY 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE KILLBUCK CREEK NEAR KILLBUCK.
* AT 11:00 AM FRIDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND RISE TO 
  NEAR 15.2 FEET BY LATE TONIGHT. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY SATURDAY AFTERNOON.
* AT 15.0 FEET...SEVERAL LOW LYING ROADS IN HOLMES COUNTY INCLUDING 
  COUNTY ROAD 1...TOWNSHIP ROAD 91...AND COUNTY ROAD 621 ARE FLOODED.

&&

LAT...LON 4099 8203 4099 8193 4067 8190 4045 8191
      4045 8202 4067 8202             

$$

OHC155-162326-
/O.CON.KCLE.FL.W.0055.000000T0000Z-140517T1030Z/
/PHAO1.1.ER.140515T2106Z.140516T0200Z.140517T0430Z.UU/
1126 AM EDT FRI MAY 16 2014

THE FLOOD WARNING CONTINUES FOR
  THE EAGLE CREEK AT PHALANX STATION.
* AT 11:00 AM FRIDAY THE STAGE WAS 9.7 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL START TO RECEDE THIS 
  AFTERNOON AND FALL BELOW FLOOD STAGE TONIGHT. 
* AT 9.5 FEET...BARCLAY MESSERLY ROAD SOUTH OF THE WARREN AIRPORT IN 
  BRACEVILLE FLOODS. OTHER PORTIONS OF EAGLE CREEK ROAD WILL BE 
  THREATENED. 

&&

LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
      4124 8095 4125 8100             

$$
511 
WGUS81 KCLE 161900
FLSCLE
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE CLEVELAND OH
300 PM EDT FRI MAY 16 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OHIO...

  BLACK RIVER AT ELYRIA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER DRIVE YOUR CAR THROUGH FLOODED ROADWAYS. THE WATER MAY BE 
DEEPER THAN IT APPEARS.  TURN AROUND...DON'T DROWN!

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER 
DETAILS AND UPDATES.


&&

OHC093-161930-
/O.CAN.KCLE.FL.W.0052.000000T0000Z-140517T0224Z/
/ELRO1.1.ER.140515T1418Z.140516T0100Z.140516T1747Z.NO/
300 PM EDT FRI MAY 16 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACK RIVER AT ELYRIA.
* AT  2:00 PM FRIDAY THE STAGE WAS 9.4 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 1:47 PM FRIDAY.
* FORECAST...THE RIVER WILL FALL TO 8.2 FEET BY SATURDAY MORNING.

&&

LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
      4128 8220 4140 8212             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at May 15, 7:18 AM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, May 15, 7:18 AM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
718 AM EDT THU MAY 15 2014

.SYNOPSIS...
LOW PRESSURE WILL TRACK ACROSS NORTHWEST OHIO AND WESTERN LAKE ERIE
THIS MORNING. THE FRONT WILL MAKE PROGRESS EAST TODAY AND MOVE
EAST ACROSS PENNSYLVANIA TONIGHT. A SHORT WAVE WILL DROP INTO THE
TROUGH ALOFT ON FRIDAY DEEPENING THE TROUGH. THE TROUGH WILL HANG
ON OVER THE EASTERN GREAT LAKES MUCH OF THE WEEKEND. SURFACE HIGH
PRESSURE WILL BUILD EAST THIS WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
MADE A FEW MINOR TEMPERATURE ADJUSTMENTS TO TEMPERATURES FOR THE
EARLY MORNING UPDATE. TOOK OUT THE MENTION OF THUNDER FOR THE
TOLEDO/BOWLING GREEN/FINDLAY AREA. NO OTHER CHANGES.

ORIGINAL "TODAY" DISCUSSION...
THE SURFACE LOW SHOULD TRACK ACROSS THE TOLEDO AREA THIS MORNING AND
THEN HEAD NORTH...SWINGING THE FRONT ACROSS NORTHWEST OHIO
RELATIVELY QUICKLY THIS MORNING. AS A RULE OF THUMB...DIFFICULT TO
GET FLOODING IN THE WARM SEASON FROM SYNOPTIC RAIN...AND I THINK THE
REMAINING CONVECTION WILL OCCUR FROM NORTH CENTRAL OHIO ACROSS NE
OH/NW PA TODAY. WILL TAKE THE FLOOD WATCH DOWN FOR THE I-75
CORRIDOR... FINDLAY TO BOWLING GREEN AND TOLEDO. ELSEWHERE THE
SHOWERS AND EMBEDDED CONVECTION WILL CONTINUE TO DEVELOP...AT LEAST
UNTIL THE FRONT SWINGS THROUGH...AS A DEEP CONVEYOR OF MOISTURE
CONTINUES TO MOVE NORTH ACROSS THE AREA. WILL GO WITH HIGH
TEMPERATURES A COUPLE OF DEGREES WARMER THAN GUIDANCE EAST OF I-77
WHERE THERE WILL BE A LITTLE DRY TIME FOR A WHILE EARLY THIS MORNING
AHEAD OF THE COLD FRONT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
THE REMAINING SHOWERS WILL MOVE EAST TONIGHT. COOLER AIR WILL SWING
IN. THERE CLOUD BE ENOUGH OF A GAP BETWEEN TODAY'S LOW/FRONT AND THE
NEXT SHORT WAVE THAT THERE MAY BE A LITTLE CLEARING
TONIGHT...ESPECIALLY ACROSS NW OHIO. TEMPERATURES COULD DROP INTO
THE 30S BUT I SUSPECT THAT HIGH CLOUDS WILL ARRIVE BEFORE DAYBREAK
AND THERE WILL BE ENOUGH OF A BREEZE TO DETER FROST FORMATION. LOWS
FROM THE UPPER 30S TO THE MID 40S.

THE NEXT SHORT WAVE IS PROGGED TO DROP PRETTY FAR SOUTH ACROSS THE
OHIO VALLEY ON FRIDAY. SHOWERS WILL DEVELOP BUT MAY REMAIN TO OUR
SOUTH AT FIRST. MUCH OF THE DAY COULD REMAIN RAIN FREE ALTHOUGH
CLOUDS SHOULD THICKEN UP PRETTY QUICKLY. HIGHS IN THE 50S TO NEAR
60. WILL KEEP A CHANCE OF SHOWERS IN THE FORECAST FRIDAY NIGHT AND
SATURDAY AS WE WILL BE UNDER THE TROUGH AXIS AND IT WILL BE
UNSEASONABLY COLD ALOFT. A FEW SHOWERS COULD LINGER ACROSS INLAND NE
OH/NW PA EVEN ON SUNDAY AND WE WILL LIKELY HAVE A FAIR AMOUNT OF
LINGERING CU/STRATOCUMULUS GIVEN THE COLD TEMPERATURES ALOFT. HIGHS
WILL SNEAK BACK UP TO NEAR 60 OR THE LOWER 60S ON SUNDAY.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
UPPER LEVEL PATTERN KEEPS TRYING TO HANG ON TO THE WINTER TYPE
SITUATION. UPPER LEVEL DEEP DIGGING TROUGH SHIFTS GRADUALLY EAST TO
THE EASTERN SEABOARD BY THE END OF THE PERIOD BUT ALSO BECOMES
NEGATIVELY TILTED. ON TUESDAY...AN UPPER LEVEL LOW IS PROGGED TO
DEVELOP ON THE EAST COAST AND THIS WILL FURTHER SLOW THE PROGRESS TO
THE EAST. HOWEVER...THIS WILL HELP TO AMPLIFY THE UPPER LEVEL RIDGE
SLIGHTLY AS IT NUDGES INTO THE FORECAST AREA BY WEDNESDAY MORNING.
WE SHOULD SEE A GRADUAL TREND TO DRIER WEATHER FOR A COUPLE DAYS.

AS UPPER LEVEL TROUGH PUSHES EAST...SURFACE HIGH WILL BUILD EAST
INTO THE FORECAST AREA MONDAY INTO TUESDAY AND THEN SHIFT EAST BY
WEDNESDAY. AS THIS OCCURS...GULF OF MEXICO WILL OPEN UP ONCE AGAIN
ALLOWING MOISTURE TO STREAM NORTH ALONG THE WESTERN SLOPES OF THE
APPALACHIANS INTO THE FORECAST AREA BY WEDNESDAY. THIS COULD SET THE
STAGE FOR ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS AS A WARM FRONT
TRIES TO LIFT NORTH INTO THE REGION. AS SOUTHERLY FLOW DEVELOPS...WE
CAN EXPECT TO SEE WARM AIR ADVECTION GRADUALLY BEGIN TO TAKE SHAPE
AS WELL. THETA E RIDGE WILL BUILD BACK OVER THE AREA BY WEDNESDAY
AFTERNOON AND THIS COULD ALSO LEAD TO ANOTHER ROUND OF EFFICIENT
RAINFALL AND WILL HAVE TO BE WATCHED CONSIDERING WE ALREADY HAVE HAD
QUITE A BIT OF RAIN THE LAST FEW DAYS.

&&

.AVIATION /12Z THURSDAY THROUGH MONDAY/...
CONFIDENCE IS LOW CONCERNING THE PINPOINTING OF WHERE THE LOW
CEILINGS AND VFR CEILINGS WILL BE AT ANY GIVEN TIME. WILL DO THE
BEST TO SHOOT FOR TIMING OF ACTIVITY. SHOWERS ARE BEGINNING TO
PIVOT EAST NOW AND EXTEND INTO THE EASTERN PORTIONS OF THE
FORECAST AREA. CEILINGS WILL DIP DOWN TO MVFR AND IFR AT TIMES
WITH THE PASSAGE OF THE COLD FRONT AND THEN GRADUALLY IMPROVE
FROM WEST TO EAST OVERNIGHT.

WINDS SHOULD BE ON THE INCREASE THIS MORNING OUT OF THE SOUTHWEST
TO SOUTH. THIS IS ESPECIALLY THE CASE AT ERIE WHERE THE STRONGEST
WINDS IN DOWN SLOPE FLOW WILL OCCUR AND EXPECTING SOME WIND GUSTS
TO 30 KNOTS AT TIMES DURING THE DAY.

.OUTLOOK...ON AND OFF NON VFR TO CONTINUE EARLY FRIDAY THROUGH
SATURDAY.

&&

.MARINE...
WILL LIKELY NEED SMALL CRAFT OVER THE ENTIRE AREA AS WINDS INCREASE
AFTER SUNRISE IN THE EAST AND THIS AFTERNOON IN THE WEST. DOWN
SLOPING WINDS WILL OCCUR IN THE EAST AND THIS MAY HELP WINDS MEET
THRESHOLD FOR SMALL CRAFT ADVISORY. LOW PRESSURE WILL TRACK OVER THE
WEST PORTIONS OF THE LAKE AND WILL HAVE TO WAIT UNTIL LOW PASSES TO
THE EAST BEFORE SEEING WINDS INCREASE OVER THE WESTERN HALF TODAY.
SMALL CRAFT CONDITIONS WILL LIKELY FADE BY EVENING IN THE WEST AS
WINDS BEGIN TO DIMINISH.

OTHERWISE...NOT LOOKING AT ANY MAJOR WIND ISSUES BEYOND TODAY FOR
THE REST OF THE FORECAST PERIOD AS WINDS BECOME SOMEWHAT SLUGGISH
AND VARIABLE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ010>014-020>023-
     030>033-038-089.
     FLOOD WATCH UNTIL 4 PM EDT THIS AFTERNOON FOR OHZ007>009-018-
     019-027>029-036-037-047.
PA...FLOOD WATCH THROUGH FRIDAY MORNING FOR PAZ001>003.
MARINE...SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 10 AM EDT
     FRIDAY FOR LEZ146>149.
     SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 2 AM EDT
     FRIDAY FOR LEZ142>145.

&&

SYNOPSIS...KOSARIK
NEAR TERM...KOSARIK
SHORT TERM...KOSARIK
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDY
Hazardous weather outlook, May 15, 5:37 AM EDT, 3 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
537 AM EDT THU MAY 15 2014

OHZ010>014-020>023-030>033-038-089-PAZ001>003-160945-
LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-ASHLAND-WAYNE-STARK-MAHONING-HOLMES-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
537 AM EDT THU MAY 15 2014

...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THERE IS A SMALL CHANCE FOR FROST EARLY SUNDAY MORNING AND EARLY
MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006-017-160945-
LUCAS-WOOD-HANCOCK-
537 AM EDT THU MAY 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SMALL CHANCE FOR FROST EARLY SUNDAY MORNING AND EARLY
MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ007>009-018-019-027>029-036-037-047-160945-
OTTAWA-SANDUSKY-ERIE OH-SENECA-HURON-WYANDOT-CRAWFORD-RICHLAND-
MARION-MORROW-KNOX-
537 AM EDT THU MAY 15 2014

...FLOOD WATCH IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A SMALL CHANCE FOR FROST EARLY SUNDAY MORNING AND EARLY
MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-160945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
537 AM EDT THU MAY 15 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 8:12 PM EDTSevere Thunderstorm WarningCLEPortage, Stark, Summit48 min
May 14, 8:47 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Trumbull28 min
May 15, 12:37 AM EDTAreal Flood AdvisoryCLEKnox3 hr
May 15, 4:46 AM EDTSmall Craft AdvisoryCLE17 hr
May 15, 10:52 AM EDTRiver Flood WarningCLEMarion27 hr
May 15, 10:52 AM EDTRiver Flood WarningCLEMarion26 hr
May 15, 12:07 PM EDTSpecial Marine WarningCLE113 min
May 15, 4:32 PM EDTRiver Flood WarningCLETrumbull23 hr
May 15, 7:51 PM EDTRiver Flood WarningCLELake27 hr

Nearby

River Flood Warnings in Ohio, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.